MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.5 REAMING ROD BALL TIP/950-STERILE; REAMER

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.5 REAMING ROD BALL TIP/950-STERILE; REAMER
Model Number 351.706S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/06/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #:(b)(4).The investigation could not be completed, no conclusion could be drawn at the time of filing this report.The product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device history lot.Manufacturing location: supplier ¿ eptam precision metals / inspected, packaged and released by: monument.Release to warehouse date: jun 15, 2021.Expiration date: may 31, 2030.Part number: 351.706s, 2.5mm reaming rod with ball tip/950mm - sterile.Lot number: 97p6400 (sterile).Lot quantity: 74.Production order traveler met all inspection acceptance criteria.Inspection sheet, incoming final inspection, 351if706 met all inspection acceptance criteria.Certificate of conformance supplied by eptam dated (b)(6) 2021 was reviewed and determined to be conforming.Tensile strength specified as minimum 2000.Certified at 2190.Tensile strength of ball tip specified at minimum of 1023.Certified at 1560-1787.Packaging label logs (pll) lppf, lmd were reviewed and determined to be conforming.Packaging bom was reviewed and determined to be conforming with no deviations to normal packaging identified.Scn 20074 supplied by ethicon (albq) was reviewed and determined to be conforming.This lot met all dimensional, visual, sterility and packaging criteria at the time of release with no issues documented during the inspection or release of this product that would contribute to this complaint condition.Component part(s) reviewed: part number: 41033, mp35n*ri2.50.Lot number: 78p3547.Lot quantity: 4,940 lbs.Inspection instruction met all inspection acceptance criteria.Certificate supplied by zapp dated (b)(6) 2020 was reviewed ad determined to be conforming.Lot summary report dated (b)(6) 2020 met all inspection acceptance criteria.Raw material receiving/put away checklist met all inspection acceptance criteria.Device history review: (b)(6) 2021: dhr.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021, the ball tip on guide wire broke off before inserting into patient¿s bone.There was no patient involvement.This complaint involves one (1) device.This report is for (1) 2.5 reaming rod ball tip/950-sterile.This report is 1 of 1 for (b)(4).

Brand Name
2.5 REAMING ROD BALL TIP/950-STERILE
Common Device Name
REAMER
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12268698
Report Number2939274-2021-04465
Device Sequence Number4486899
Product Code HTO
UDI-Device Identifier10886982193858
UDI-Public(01)10886982193858
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number351.706S
Device Catalogue Number351.706S
Device Lot Number97P6400
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/06/2021
Initial Report FDA Received Date08/03/2021
Patient Sequence Number1